# SDR 99ZZZM433

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE TOP SKIN STIFFENER AFT TAG ANGLE CRACKED AT LOWER FLANGE BETWEEN RIBS 5 AND 6 OF SHROUD.  REMOVED AND REPLACED AFT TAG ANGLE BETWEEN RIBS 5/6 FOR THE TOP SKIN STIFFENER.  (M)
